MathSciNet Relay Station
MathSciNet bibliographic data
MR1776095 (2001m:53136) 53C65 (26D20 52A39)
Zhang, Gaoyong The affine Sobolev inequality. J. Differential Geom. 53 (1999), no. 1, 183–202.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement